# SDR UALA2011020200574

- Difficulty date: February 1, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 42,739 hours, 16,893 cycles
- Engine: Iae V2522A5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Lt Wing Te Flap
- Component: Flap
- Component part number: D5757100800000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LOWERING FLAPS FOUND BIRDSTRIKE TO LT OTBD FLAP L/E.    FLAP HARD POINTED, CONT WITH HOOKUPS, RIG-OPS CKS & TEST FLY PLAN IN PM.  LAP REPLACED MOC ON W-U H8607S, IAW MM.  ACCOMPLISH TEST FLIGHT FOR LT OTBD FLAP BEING REPLACED.  FLAPS GOOD.  LATERAL-DIRECTIONAL TRIM GOOD.
